Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 146, NWS Wichita, KS

June 26, 2018Chautauqua County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 26, 2018, 1:29 PM CDT for Chautauqua County, Kansas. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2018, 1:29 PM CDT (18:29 UTC)
Expired
Jun 26, 2018, 2:30 PM CDT
In force
61 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County Chautauqua County, KS

The radar

The Wichita radar (KICT), 113 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 1:33 PM CDTTSTM WND GST 60Wsw Cedar Vale, KSESTIMATED WINDS UP TO 60MPH, NUMEROUS TREE LIMBS DOWN AND BLOWING DEBRIS.
Jun 26, 1:42 PM CDTTSTM WND GST 60Sedan, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 8:58 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 6.5 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2018-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 634 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2018-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 291 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
634 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
291 m²/s²
0-3 km storm-relative helicity
375 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

105 
WUUS53 KICT 261829
SVRICT
KSC019-261930-
/O.NEW.KICT.SV.W.0146.180626T1829Z-180626T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
129 PM CDT TUE JUN 26 2018

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Chautauqua County in southeastern Kansas...

* Until 230 PM CDT.

* At 129 PM CDT, a severe thunderstorm was located 6 miles northeast
  of Cedar Vale, moving southeast at 45 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Sedan, Cedar Vale, Peru, Chautauqua, Niotaze and Hale. 

# 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3701 9652 3726 9653 3730 9652 3729 9596
      3700 9597
TIME...MOT...LOC 1829Z 297DEG 37KT 3719 9645 

HAIL...1.00IN
WIND...70MPH
 
$$

METZGER
2 follow-up statements
808 
WWUS53 KICT 261844
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
144 PM CDT TUE JUN 26 2018

KSC019-261930-
/O.CON.KICT.SV.W.0146.000000T0000Z-180626T1930Z/
Chautauqua KS-
144 PM CDT TUE JUN 26 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR CHAUTAUQUA COUNTY...

At 144 PM CDT, a severe thunderstorm was located near Sedan, moving
southeast at 45 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Trained spotters have reported 70 mph winds in Cedar Vale 
         and 60 mph winds in Sedan.  

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Sedan, Cedar Vale, Peru, Chautauqua, Niotaze and Hale. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3701 9652 3726 9653 3730 9652 3729 9596
      3700 9597
TIME...MOT...LOC 1844Z 297DEG 37KT 3712 9628 

HAIL...1.00IN
WIND...70MPH
 
$$

METZGER
204 
WWUS53 KICT 261929
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
229 PM CDT TUE JUN 26 2018

KSC019-261938-
/O.EXP.KICT.SV.W.0146.000000T0000Z-180626T1930Z/
Chautauqua KS-
229 PM CDT TUE JUN 26 2018

...THE SEVERE THUNDERSTORM WARNING FOR CHAUTAUQUA COUNTY WILL EXPIRE
AT 230 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
south central and southeastern Kansas.

LAT...LON 3701 9652 3726 9653 3730 9652 3729 9596
      3700 9597
TIME...MOT...LOC 1928Z 297DEG 37KT 3753 9563 

$$

VAUGHAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:47 PM CDT, 42 minutes earlier.

Area forecast discussion, Jun 26, 12:47 PM CDT, 42 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
1247 PM CDT Tue Jun 26 2018

.SHORT TERM...(Today through Thursday night)
Issued at 227 AM CDT Tue Jun 26 2018

Water vapor imagery shows upper low spinning over western IA with
a surface low over extreme northeast Nebraska. Weak cold front
extends from southern MO into the TX Panhandle.

Short range guidance has remained consistent developing some
convection between 9z and 12z over west-central KS and tracking it
southeast this morning. This would be in response to strong warm
advection along a fairly tight mid level baroclinc zone. This
activity looks to have around 1000-1500 J/KG of CAPE to work with
around 40-50kts of effective shear. So not out of the question to
get a few hail stones out of anything that develops.

While confidence is high that storms will develop late this
afternoon into the early evening along a weak cold front,
confidence is much lower on where exactly storms will develop.
This may be dependent on how far east morning convection makes it.
Was initially thinking northeast KS would be the most likely
location for initial development. However, if morning convection
makes it into eastern KS, it may allow storms to develop further
south, possibly over southeast KS. Given CAPE values in excess of
3,000J/G and deep layer shear in the 35 to 45 kt range, which is
the result of great turning in the 850-500mb layer, severe storms
look likely. For now will keep the highest severe threat over
southeast KS, possibly into the Flint Hills.

Models still agree on quickly building an upper ridge for Wed
over the southern Rockies into the southern High Plains. Still
looking at 850mb temps in the 25-30C range over the western half
of the forecast area. This should result in highs around 100 for
much of the area Wed with dew points in the 70 to 75 range with
these values possible higher over southeast KS if they get more
rain today. Will run with a heat advisory for Wed afternoon, with
areas along and east of I-135 expected to see heat index values
around 105. Upper ridge will push slightly east Thu to encompass
most of the southern Plains. This will keep highs around 100 but
dewpoints should mix out a bit more than Wed with gusty southwest
winds aiding in this process.

.LONG TERM...(Friday through Monday)
Issued at 227 AM CDT Tue Jun 26 2018

Another hot day will be on tap for Fri with both ECMWF and GFS
still agreeing on swinging a shortwave trough from the Pacific NW
into the northern Rockies. As the trough progresses east, it will
try and push a cold front down into central KS for Sat night into
Sun. After today, this front will become our next focus for storm
development. There is also some agreement between the medium range
models in tracking some weak energy out of Mex and across the
southern high Plains for later in the weekend, which may play a
role in how widespread showers and storms are Sat night into Sun.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1243 PM CDT Tue Jun 26 2018

Showers and thunderstorms rooted in the 2-3 km layer developed
across central KS in a mid-level warm air advection regime. This
activity drifted south and east impacting much of the area through
the morning hours. As the storms/outflow move into southeast KS,
additional storms may develop impacting KCNU through the afternoon
hours. Other storm activity is possible later this afternoon and
evening impacting southeast KS and KCNU. Flight categories may
drop into IFR/LIFR briefly under the heaviest activity. VFR is
expected to prevail after 05-06Z across much of the area.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    88  73 101  75 /  40  40   0   0
Hutchinson      90  72 101  75 /  30  30   0   0
Newton          88  72  99  75 /  30  30   0   0
ElDorado        88  72  97  74 /  40  40   0   0
Winfield-KWLD   92  73 100  75 /  40  50   0   0
Russell         90  68 101  74 /  40   0   0   0
Great Bend      90  68 101  74 /  40   0   0   0
Salina          90  70 102  76 /  30  10   0   0
McPherson       90  71 101  75 /  30  30   0   0
Coffeyville     92  73  96  75 /  40  60   0   0
Chanute         91  72  95  75 /  70  90   0   0
Iola            90  71  95  75 /  70  90   0   0
Parsons-KPPF    92  73  96  76 /  60  80   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 1 PM to 8 PM CDT Wednesday for KSZ049-051>053-
068>072-083-092>096-098>100.

&&

SHORT TERM...RBL
LONG TERM...RBL
AVIATION...MWM
Hazardous weather outlook, Jun 26, 9:40 AM CDT, 3 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
940 AM CDT Tue Jun 26 2018

KSZ032-033-047>053-067>072-082-083-091>096-098>100-271300-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
940 AM CDT Tue Jun 26 2018

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Today and Tonight

Scattered storms are possible this morning for locations generally
along and north of Highway 54. The strongest activity will be
capable of half-dollar to golfball sized hail, especially west of I-
135.

Additional storms are expected to develop this afternoon and evening
over eastern Kansas. This activity will track south this evening,
affecting mainly southeast Kansas into the Flint Hills. Golf ball
size hail, 60 mph winds and heavy rain will be possible with the
stronger storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Heat indices are expected to climb to around 105 degrees Wednesday
afternoon and early evening. See latest heat advisory for
additional details. For Thursday through Saturday, afternoon heat
indices will be around 100 degrees.

Storms will return to the forecast for Saturday night through
Monday as a cold front approaches the area. Strong storms look
possible with this activity.

.SPOTTER INFORMATION STATEMENT...

Spotter activation maybe needed this afternoon and evening across
the Flint Hills into southeast Kansas.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Special weather statement, Jun 26, 11:30 AM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Wichita KS
1130 AM CDT TUE JUN 26 2018

KSZ068-069-083-261715-
Butler KS-Harvey KS-Sedgwick KS-
1130 AM CDT TUE JUN 26 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Central Butler County in south central Kansas...
  Southeastern Harvey County in south central Kansas...
  Northeastern Sedgwick County in south central Kansas...

* Until 1215 PM CDT.

* At 1125 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Whitewater...moving east at 40
  mph.

* Hail up to the size of nickels...and wind gusts up to 50 mph will
  be possible with this storm.

* Locations impacted include...
  El Dorado, Augusta, Bel Aire, Towanda, Benton, Whitewater, Leon,
  Kechi, Potwin, Rosalia, El Dorado State Park, El Dorado Airport,
  Beaumont and El Dorado Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
south central and southeastern Kansas.

LAT...LON 3779 9730 3801 9726 3802 9652 3760 9652
TIME...MOT...LOC 1630Z 281DEG 34KT 3791 9719

METZGER
Special weather statement, Jun 26, 11:39 AM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Wichita KS
1139 AM CDT TUE JUN 26 2018

KSZ083-261715-
Sedgwick KS-
1139 AM CDT TUE JUN 26 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Sedgwick County in south central Kansas...

* Until 1215 PM CDT.

* At 1136 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Clearwater...moving east at 40
  mph.

* Hail up to the size of nickels...and wind gusts up to 50 mph will
  be possible with this storm.

* Locations impacted include...
  Wichita, Derby, Haysville, Mulvane, Goddard, Rose Hill, Clearwater,
  Mcconnell Air Force Base, South Wichita and Oaklawn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
south central Kansas.

LAT...LON 3749 9761 3766 9756 3765 9715 3748 9715
      3747 9726
TIME...MOT...LOC 1638Z 281DEG 33KT 3756 9749

METZGER
Special weather statement, Jun 26, 11:44 AM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Wichita KS
1144 AM CDT TUE JUN 26 2018

KSZ082-083-261715-
Sedgwick KS-Kingman KS-
1144 AM CDT TUE JUN 26 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southwestern Sedgwick County in south central Kansas...
  Northeastern Kingman County in south central Kansas...

* Until 1215 PM CDT.

* At 1142 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles southeast of Pretty
  Prairie...moving east at 40 mph.

* Hail up to the size of dimes will be possible with this storm.

* Locations impacted include...
  Goddard, Cheney, Garden Plain, Viola, Waterloo, Lake Afton, Cheney
  Lake, Mt Vernon and Cheney State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
south central Kansas.

LAT...LON 3763 9803 3773 9805 3774 9752 3747 9762
TIME...MOT...LOC 1644Z 281DEG 33KT 3771 9792

METZGER
Special weather statement, Jun 26, 12:20 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Wichita KS
1220 PM CDT TUE JUN 26 2018

KSZ069-070-093-094-261745-
Butler KS-Cowley KS-Greenwood KS-Elk KS-
1220 PM CDT TUE JUN 26 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southern Butler County in south central Kansas...
  Northern Cowley County in south central Kansas...
  Southwestern Greenwood County in southeastern Kansas...
  Northwestern Elk County in southeastern Kansas...

* Until 1245 PM CDT.

* At 1219 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Douglass...moving east at 40
  mph.

* Wind gusts up to 50 mph will be possible with this storm.

* Locations impacted include...
  Andover, Augusta, Rose Hill, Eureka, Douglass, Udall, Leon,
  Atlanta, Latham, Rock, El Dorado Airport, Beaumont and Piedmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
south central and southeastern Kansas.

LAT...LON 3739 9715 3763 9714 3777 9687 3785 9630
      3739 9635
TIME...MOT...LOC 1720Z 281DEG 33KT 3752 9705

METZGER
Special weather statement, Jun 26, 12:22 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Wichita KS
1222 PM CDT TUE JUN 26 2018

KSZ067-083-261745-
Reno KS-Sedgwick KS-
1222 PM CDT TUE JUN 26 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Reno County in south central Kansas...
  Sedgwick County in south central Kansas...

* Until 1245 PM CDT.

* At 1219 PM CDT...National Weather Service Doppler radar was
  tracking a strong thunderstorm with locally heavy rainfall near
  Andale, or 7 miles south of Mount Hope...moving east at 25 mph.

* Wind gusts up to 50 mph will be possible with this storm.

* Locations impacted include...
  Wichita, Derby, Haysville, Park City, Valley Center, Bel Aire,
  Goddard, Maize, Cheney, Sedgwick, Colwich, Garden Plain, Mount
  Hope, Downtown Wichita, Kechi, Andale, Eastborough, Bentley, West
  Wichita and Eisenhower National Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
south central Kansas.

LAT...LON 3762 9781 3791 9773 3791 9715 3788 9715
      3756 9726
TIME...MOT...LOC 1722Z 290DEG 23KT 3777 9770

METZGER
Special weather statement, Jun 26, 12:33 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Wichita KS
1233 PM CDT TUE JUN 26 2018

KSZ093-261800-
Cowley KS-
1233 PM CDT TUE JUN 26 2018

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Cowley County in south central Kansas...

* Until 100 PM CDT.

* At 1231 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Udall...moving southeast at 25
  mph.

* Wind gusts up to 50 mph will be possible with this storm.

* Locations impacted include...
  Arkansas City, Winfield, Udall, Burden, Dexter, Geuda Springs,
  Cambridge, Maple City, Winfield City Lake and Strother Field
  Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3701 9715 3739 9715 3739 9653 3701 9653
TIME...MOT...LOC 1733Z 292DEG 21KT 3736 9706

METZGER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 4:01 AM CDTHeat AdvisoryICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more5 days
Jun 26, 8:16 AM CDTSpecial Weather StatementICTBarton29 min
Jun 26, 8:29 AM CDTSevere Thunderstorm WarningICTBarton46 min
Jun 26, 9:12 AM CDTSevere Thunderstorm WarningICTBarton63 min
Jun 26, 9:36 AM CDTSevere Thunderstorm WarningICTRussell54 min
Jun 26, 9:39 AM CDTSpecial Weather StatementICTEllsworth, Saline36 min
Jun 26, 10:07 AM CDTSpecial Weather StatementICTReno, Rice23 min
Jun 26, 10:09 AM CDTSpecial Weather StatementICTSaline36 min
Jun 26, 10:27 AM CDTSpecial Weather StatementICTLincoln48 min
Jun 26, 10:31 AM CDTSpecial Weather StatementICTReno, Rice44 min
Jun 26, 10:49 AM CDTSpecial Weather StatementICTSaline41 min
Jun 26, 10:51 AM CDTSpecial Weather StatementICTHarvey39 min
Jun 26, 11:17 AM CDTSpecial Weather StatementICTReno43 min
Jun 26, 11:30 AM CDTSpecial Weather StatementICTButler45 min
Jun 26, 11:39 AM CDTSpecial Weather StatementICTSedgwick36 min
Jun 26, 11:44 AM CDTSpecial Weather StatementICTSedgwick31 min
Jun 26, 12:20 PM CDTSpecial Weather StatementICTButler25 min
Jun 26, 12:22 PM CDTSpecial Weather StatementICTSedgwick23 min
Jun 26, 12:33 PM CDTSpecial Weather StatementICTCowley27 min
Jun 26, 12:57 PM CDTSevere Thunderstorm WarningICTCowley63 min
Jun 26, 1:31 PM CDTSpecial Weather StatementICTWilson29 min
Jun 26, 1:47 PM CDTSpecial Weather StatementICTElk28 min
Jun 26, 2:00 PM CDTSevere Thunderstorm WarningICTCowley20 min
Jun 26, 2:18 PM CDTSpecial Weather StatementICTMontgomery27 min
Jun 26, 2:23 PM CDTSpecial Weather StatementICTNeosho, Wilson37 min
Jun 26, 2:44 PM CDTSpecial Weather StatementICTLabette46 min
Jun 26, 2:51 PM CDTSpecial Weather StatementICTNeosho39 min
Jun 26, 5:29 PM CDTSpecial Weather StatementICTHarvey31 min
Jun 26, 5:33 PM CDTSpecial Weather StatementICTButler27 min
Jun 26, 5:52 PM CDTSevere Thunderstorm WarningICTButler53 min
Jun 26, 6:38 PM CDTTornado WarningICTButler52 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.